Skip to Content

Lisinopril - Dry Cough and Shortness of breath?

Responses (1)

chuck1957 19 Oct 2015

Mercer36; Yes a good chance this is the Lisinopril many of the blood pressure pill cause this in this class please call your doctor Today and see about a change of medication.Lots of them out that don't cause this that are not in this class the cough well continue for a while after the change but it well go away in a short time. Have a good day Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

can lisinopril cause shortness of breath?

Posted 13 Aug 2009 1 answer

I have shortness of breath. I can breath in and out?

Posted 29 Apr 2016 2 answers

Shortness of breath and blackouts?

Posted 2 Jun 2016 1 answer

Shortness of breath, sometimes I yawn, and a cough?

Posted 21 Aug 2017 0 answers